English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20732753      Online Users : 60
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17748

Title: A New Construction of Ewell's Octuple Product Identity
Authors: Chen, Sin-Da;Chen, Wei-Yueh;Huang, Sen-Shan
Contributors: 數學系
Keywords: Jacobi`s triple product identity;Pentagonal Number Theorem;Euler`s Identity;Quintuple Product Identity;Octuple Product Identity;Winquist`s Identity
Date: 2004-11
Issue Date: 2013-12-30T06:56:45Z
Publisher: SpringerLink
Abstract: In this article, we establish an octuple product identity motivated by the work of Carlitz and Subbarao in which they use Jacobi`s triple product identity only to prove the quintuple product identity nd Winquist`s identity. Our work turns out to be a new construction of Ewell`s octuple product identity. On the other hand, we offer an alternative proof for the octuple product identity by appealing to functional equations satisfied by related infinite products.
Relation: Indian Journal Pure and Applied Mathematics, 35(11): 1241-1253
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020100810006.pdf25KbAdobe PDF311View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback